Illinois Journal of Mathematics

Implications in the cohomology of $H$-spaces

Alexander Zabrodsky

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 3 (1970), 363-375.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053073

Digital Object Identifier
doi:10.1215/ijm/1256053073

Mathematical Reviews number (MathSciNet)
MR0261604

Zentralblatt MATH identifier
0199.26105

Subjects
Primary: 55.40

Citation

Zabrodsky, Alexander. Implications in the cohomology of $H$-spaces. Illinois J. Math. 14 (1970), no. 3, 363--375. doi:10.1215/ijm/1256053073. https://projecteuclid.org/euclid.ijm/1256053073


Export citation